FREE SHIPPING ON ORDERS OVER $120*
View Cart
free shippingships fast

VOLTAREN OSTEO GEL 12HR 100G

$40.91
SKU 2514494
Qty:
Voltaren Osteo Gel 12Hr contains diclofenac, which provides temporary relief from local pain and inflammation associated with mild forms of osteoarthritis.
People who purchased this also purchased these:

Voltaren Osteo Gel 12Hr 100g

Osteoarthritis can be very difficult for those who experience this condition. It often comes with pain that stiffens the knees and fingers allowing affecting the mobility of these joints. Sometimes even the most simple tasks like holding a pen and writing can be quite painful. Voltaren Osteo Gel helps you get on with your daily routine by providing temporary relief from pain and inflammation. It comes equipped with an easy to open cap.

Benefits:

  • Provides pain relief from conditions such as osteoarthritis
  • Allows you to do simple tasks that involves movement
  • Gives back the control on your daily activities

Features:

  • Nonsteroidal anti-inflammatory rub
  • Easy to open cap
  • Fast-acting
  • Offers up to 12 hours relief

Product Ingredients:

Diclofenac diethylammonium gel 11.6mg/g equivalent to diclofenac sodium 10m/g (1% w/w). The active ingredient in Voltaren Osteo Gel is diclofenac, which belongs to a family of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).
It also contains the following inactive ingredients: diethylamine, carbomer 934P, cetomacrogol 1000, coco caprylate/caprate, isopropyl alcohol, liquid paraffin, perfume, propylene glycol, water.

How to use for best results?

  • Rub gently into the affected area 3 or 4 times daily.
  • Do not use for more than 3 weeks for osteoarthritis except on medical advice.
  • See pack leaflet for full information and warnings.

Are there any warnings and precautions?

Do not use if you are: 1) under 12 years of age. 2) pregnant or breastfeeding. 3) allergic to diclofenac or any of the other ingredients listed. 4) allergic to aspirin, any other NSAID medicine or any other medicines for pain relief.
Do not use on: 1) large areas of skin or for long periods of time. 2) open wounds or injuries or on skin that has a rash, infection, or eczema.
Do not: 1) use inside the mouth or in the vagina. 2) swallow or use in or near the eyes. In case of accidental contact with the eyes, rinse eyes thoroughly with running water and see your doctor. 3) use under airtight or plastic bandages.

Please consult your Pharmacist if you have or have had any of the following medical conditions or are taking any of the following medicines: Asthma, ulcers in the stomach or bowel, bleeding from the stomach or bowel or any other serious stomach or bowel problem. Severe Kidney disease. Are taking Warfarin (a medicine used to prevent blood clots), Aspirin, salicylates, any other NSAID medicines or any other medicines.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Pharmacy New Zealand 0800 000 980

Website price converter

WE WANT YOU TO BE 100% SATISFIED WITH YOUR SHOPPING EXPERIENCE

 

Need Customer Service? Call 0800 000 980 or email orders@oamarupharmacy.com anytime!


Just a friendly reminder: Any information presented on this site is of a general nature. It is not intended to be a substitute for professional health care specific to your circumstances.It is not intended to diagnose, treat, cure or prevent any disease. Always consult your doctor or a qualified health care professional if you have questions regarding a condition. Use as directed. If symptoms persist contact your health care professional. Customer reviews reflected on the site reflect the individual experiences and may not be typical. Individual results may vary.  Copyright© Pharmacy-NZ.com 2019 All rights reserved 
payment209x109